# SDR USAA920081911

- Difficulty date: September 27, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,065 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347048500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6062290 CORROSION ON WEB BETWEEN FR56 AND FR57 AT S38R AFT CARGO COMPARTMENT.  REPLACED WEB BETWEEN FR56 AND FR57 AT S38R AFT CARGO COMPARTMENT IAW A320 SRM 51-72-11.
